An analogue of Hilbert's inequality and its extensions
Bull. Korean Math. Soc. 2002 Vol. 39, No. 3, 377-388
Printed September 1, 2002
Young-Ho Kim and Byung-Il Kim
Changwon National University, Chung-Ang University
Abstract : In this paper, we obtain an extension of an analogue of Hilbert's inequality involving series of nonnegative terms. The integral analogies of the main results are also given.
Keywords : Hilbert's inequality, H\"older's inequality, H\"older's integral inequality
MSC numbers : 26D15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd